# SDR AALA20150303002

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 45,378 hours, 7,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP UPPER SURFACE 71 INCHES AWAY FROM OTBD EDGE HAS DELAMINATED AREA.  REPAIRED IAW SRM 57-53-01 & 51-70-10.
